# SDR ASAA2021031334285

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 31,397 hours, 10,161 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009032
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 31,431 hours, 10,171 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTS DURING TAXI "DRIVE" LIGHT CAME ON FOR APPROX 1 MIN, WENT OUT, THEN BACK ON FOR APPROX 3 MIN, WENT OUT, THEN BACK ON FOR APPROX 5 MIN, ON #2 IDG. GROUNDED - YES. PERFORMED IDLE RUN OF ENG #2. #2 GEN OPERATED AS NORMAL DRIVE LIGHT REMAINED EXTINGUISHED. OIL QUANTITY AT FULL. PER B737-900 FIM TASK 24-11-00-810-802 PERFORMED BITE ON GCU 2. GCU 2 SHOWS IDG FAULT LIGHT. #2 IDG IS DISCONNECTED. REMOVED AND REPLACED #2 IDG, REF B737-900 AMM 24-11-11/401, NO OIL CONTAMINATION FOUND. ACCOMPLISHED TEST AMM 24-11-11-700-803 AND NO DEFECTS NOTED. GEN 2 DISCONNECT SWITCH GUARDED AND SAFETIED.
